# SDR VNAA202109201111

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 12,397 hours, 11,197 cycles
- Engine: Ge CF348C5
- Engine time: 15,037 hours, 13,747 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Damaged
- Location: 1st Stage
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, FLIGHT 5145 WAS NOTIFIED FROM DAY TOWER THAT THEIR RH ENGINE WAS EMITTING SPARKS, THE CREW ALSO REPORTED VIOLENT SHAKING AND LOUD BANGS EVERY COUPLE OF SECONDS WHILE ON FULL POWER. AFTER LEVELING OFF AT 3,000' AND REDUCING POWER THE SHAKING STOPPED. THE CREW DECLARED AN EMERGENCY AND RETURNED TO DAY. THE FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT. FIRE TRUCKS AND EMERGENCY VEHICLES WERE SENT TO MEET THE A/C. THE FO FOUND NO VISIBLE DAMAGE ON HIS WALKAROUND, BUT MAINTENANCE HAS BEEN SENT FOR FURTHER INVESTIGATION.  PERFORMED BORESCOPE INSPECTION DOWN THE COMPRESSOR INLET IAW CRJ 900 AMM 72-32-00-290-801. FOUND DAMAGE TO 1ST STAGE VGS AND 1ST STAGE COMPRESSOR BLADES.  REMOVED RH ENGINE IAW CRJ 900 AMM 71-00-00-000-801-A02-PSA.
